MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE
Model Number SC714 COLT EXECUTIVE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Fracture, Arm (2351)
Date of Event 07/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been evaluated at pride (b)(4) and has been found to be working safely and correctly.
 
Event or Problem Description
Alleges coming down slope, turned right, and then went to turn left, and the scooter suddenly increased speed considerably.Alleges turning left again to get off road, took thumb off lever but scooter kept moving and proceeded to throw customer to the ground.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE-WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key8981389
Report Number2530130-2019-00103
Device Sequence Number16962744
Product Code INI
UDI-Device Identifier00606509300322
UDI-Public00606509300322
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K092088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC714 COLT EXECUTIVE
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;